| Model Number |
3300 |
| Medical Device Problem Codes |
Defective Device (2588); Key or Button Unresponsive/not Working (4063)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
10/26/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This programmer was thoroughly inspected and analyzed upon receipt at our quality assurance laboratory; functional testing and baseline checks were completed.Visual inspection revealed chipped glass on touchscreen and was damaged.The programmer was powered on and the logfile was downloaded.Error code a0ea4d was found during baseline interrogation, related to a software issue.The software application was reloaded and the error disappeared.An unresponsive touchscreen is a known and anticipated potential hazard that can occur during use of the device which is accounted for in device risk documentation and labeling.Boston scientific has received similar reported events where the latitude programmer screen became unresponsive to touch and a complaint review confirmed that the occurrence of harm associated with these events is low.Investigation of this behavior has not found any commonalities (i.E., device serial numbers, date of the event, date of manufacture, etc.) in the reports received.
Event or Problem Description
It was reported that this programmer had an unresponsive touchscreen.The programmer was power cycled several times which did not resolve the issue.The programmer was to be used on a patient who had fallen from a latter and went into ventricular fibrillation (vf) arrest.The vf arrest was unrelated to the programmer and the patient at the time had a pacemaker implanted which could not provide tachy therapy to restore normal sinus rhythm.Two years later the programmer was returned for evaluation.This programmer was thoroughly inspected and analyzed upon receipt at our quality assurance laboratory; functional testing and baseline checks were completed.Visual inspection revealed chipped glass on touchscreen and was damaged.The programmer was powered on and the logfile was downloaded.Error code a0ea4d was found during baseline interrogation, related to a software issue.The software application was reloaded and the error disappeared.An unresponsive touchscreen is a known and anticipated potential hazard that can occur during use of the device which is accounted for in device risk documentation and labeling.Boston scientific has received similar reported events where the latitude programmer screen became unresponsive to touch and a complaint review confirmed that the occurrence of harm associated with these events is low.Investigation of this behavior has not found any commonalities (i.E., device serial numbers, date of the event, date of manufacture, etc.) in the reports received.